MathSciNet Relay Station
MathSciNet bibliographic data
MR2815032 52A20 (52B11)
Klain, Daniel A. Containment and inscribed simplices. Indiana Univ. Math. J. 59 (2010), no. 4, 1231–1244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement